| Model Number |
N/A |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An us customer contacted the siemens customer care center to report imrecision on quality control samples on the immulite 2000 xpi system when using thyroglobulin kit lot 434.Siemens healthcare diagnostics further investigated the issue and has confirmed the potential for functional sensitivity to not meet instructions for use claims with thyroglobulin kit lots d431-d436 (us) and kit lots 431-436 (outside the us).Investigation has also demonstrated that immulite thyroglobulin control module control level one may result outside of published ranges.Per good laboratory practice, patient results are not reported when controls result out of range.When control results are in range, users may observe increased imprecision with low level patient samples.An urgent medical device correction (umdc, letter imc23-04.A.Us) was sent to us customers 12/8/2022, and an urgent field safety notice (ufsn, letter imc23-04.A.Ous) was sent to outside the us (ous) customers on 12/7/2022.The umdc and ufsn explain the potential for functional sensitivity not meeting ifu claims and increased imprecision with patient samples with low level patient samples.
Event or Problem Description
The customer indicated imprecision on quality control samples on the immulite 2000 xpi system when using thyroglobulin kit lot 434.As quality control were imprecise, patient results were not generated or reported.There are no known reports of patient intervention or adverse health consequences due to the quality control imprecision.